MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/12/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Brand name: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.(b)(4).
 
Event or Problem Description
A cc4204a intraocular lens, diopter +19.5 was requested to be returned.Reporter states that during the loading process it was discovered that the lens has an "unremovable particle" on it.There was no patient contact with the lens.This occurred on (b)(6) 2019.
 
Additional Manufacturer Narrative
Lens work order search: no similar complaint type events reported for units within the same lot.Device evaluation: lens was returned in a case/vial in liquid with residue on the lens.Visual inspection found a black marking on the lens.Claim#: (b)(4).
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8966523
Report Number2023826-2019-01630
Device Sequence Number2088042
Product Code HQL
UDI-Device Identifier00841542102384
UDI-Public00841542102384
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2021
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/04/2019
Initial Date Received by Manufacturer 08/13/2019
Supplement Date Received by Manufacturer10/04/2019
11/12/2019
Initial Report FDA Received Date09/05/2019
Supplement Report FDA Received Date10/08/2019
11/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1